# SDR NACA20110019

- Difficulty date: January 20, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 65,466 hours, 49,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED L-ANGLE IN LEFT AIR CONDITIONING EQUIPMENT BAY AT STA 639.  FABRICATED AND INSTALLED NEW L-ANGLE IN LEFT AIR CONDITIONING EQUIPMENT BAY AT STA 639, LBL 6.5 IAW B737 DWG 65-45866 SHEET 19, DWG 65-51555 FOR INSTALLATION.
